# SDR MWEA010506

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911520385
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME STATION 218 AFT SIDE HAS AREAS OF LIGHT CORROSION FROM LONGERON 28 RIGHT TO 29 LEFT.   FABRICATED SPLICE DOUBLERS, FRAME FILLER, AND REPAIR PARTS, INSTALLED REPAIR PARTS.
